# SDR C2XA08CL027

- Difficulty date: March 9, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 14,454 hours, 7,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT EMERGENCY EXIT LIGHT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND CLEANED ELECTRICAL CONNECTORS OF THE AFT EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
